TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Highly unique network descriptors based on the roots of the permanental polynomial

Tutkimustuotosvertaisarvioitu

Standard

Highly unique network descriptors based on the roots of the permanental polynomial. / Dehmer, Matthias; Emmert-Streib, Frank; Hu, Bo; Shi, Yongtang; Stefu, Monica; Tripathi, Shailesh.

julkaisussa: Information Sciences, Vuosikerta 408, 01.10.2017, s. 176-181.

Tutkimustuotosvertaisarvioitu

Harvard

Dehmer, M, Emmert-Streib, F, Hu, B, Shi, Y, Stefu, M & Tripathi, S 2017, 'Highly unique network descriptors based on the roots of the permanental polynomial', Information Sciences, Vuosikerta. 408, Sivut 176-181. https://doi.org/10.1016/j.ins.2017.04.041

APA

Dehmer, M., Emmert-Streib, F., Hu, B., Shi, Y., Stefu, M., & Tripathi, S. (2017). Highly unique network descriptors based on the roots of the permanental polynomial. Information Sciences, 408, 176-181. https://doi.org/10.1016/j.ins.2017.04.041

Vancouver

Author

Dehmer, Matthias ; Emmert-Streib, Frank ; Hu, Bo ; Shi, Yongtang ; Stefu, Monica ; Tripathi, Shailesh. / Highly unique network descriptors based on the roots of the permanental polynomial. Julkaisussa: Information Sciences. 2017 ; Vuosikerta 408. Sivut 176-181.

Bibtex - Lataa

@article{60b5a181fa4e4f5d94e2f04ac0c72c10,
title = "Highly unique network descriptors based on the roots of the permanental polynomial",
abstract = "In this paper, we examine the zeros of permanental polynomials as highly unique network descriptors. We employ exhaustively generated networks and demonstrate that our defined graph measures based on the moduli of the zeros of permanental polynomials are quite efficient when distinguishing graphs structurally. In this work, we continue with a line of research that relates to the search of almost complete graph invariants. These highly unique network measures may serve as a powerful tool for tackling graph isomorphism.",
keywords = "Data science, Graphs, Networks, Quantitative graph theory, Statistics",
author = "Matthias Dehmer and Frank Emmert-Streib and Bo Hu and Yongtang Shi and Monica Stefu and Shailesh Tripathi",
year = "2017",
month = "10",
day = "1",
doi = "10.1016/j.ins.2017.04.041",
language = "English",
volume = "408",
pages = "176--181",
journal = "Information Sciences",
issn = "0020-0255",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Highly unique network descriptors based on the roots of the permanental polynomial

AU - Dehmer, Matthias

AU - Emmert-Streib, Frank

AU - Hu, Bo

AU - Shi, Yongtang

AU - Stefu, Monica

AU - Tripathi, Shailesh

PY - 2017/10/1

Y1 - 2017/10/1

N2 - In this paper, we examine the zeros of permanental polynomials as highly unique network descriptors. We employ exhaustively generated networks and demonstrate that our defined graph measures based on the moduli of the zeros of permanental polynomials are quite efficient when distinguishing graphs structurally. In this work, we continue with a line of research that relates to the search of almost complete graph invariants. These highly unique network measures may serve as a powerful tool for tackling graph isomorphism.

AB - In this paper, we examine the zeros of permanental polynomials as highly unique network descriptors. We employ exhaustively generated networks and demonstrate that our defined graph measures based on the moduli of the zeros of permanental polynomials are quite efficient when distinguishing graphs structurally. In this work, we continue with a line of research that relates to the search of almost complete graph invariants. These highly unique network measures may serve as a powerful tool for tackling graph isomorphism.

KW - Data science

KW - Graphs

KW - Networks

KW - Quantitative graph theory

KW - Statistics

U2 - 10.1016/j.ins.2017.04.041

DO - 10.1016/j.ins.2017.04.041

M3 - Article

VL - 408

SP - 176

EP - 181

JO - Information Sciences

JF - Information Sciences

SN - 0020-0255

ER -